Bombay Hospital Journal ContentsHomeArchivesSearchBooksFeedback


LETTER TO THE EDITOR



Sir ,

The Dangerous side-effects of the drug LERKA (Lercanidipine)

Before taking this drug in April 2003, my husband was walking about without stick or support with exceptionally well developed muscles of legs and arms. He had sat down for 2 hours at a stretch to correct 38 page draft of a senior lawyer.

After taking 2¾ tablet of this drug, he continued to look dull like a child and not able to do any mental or physical activity.

But after 13 exposures of hyperbaric oxygenation, he was mentally alert to correctly recognize a person after 20 years and narrate incidences of nineteen fifties of hospital, like naming the hospital and observe minor defect in the chamber which the senior attendant was surprised about but admitted to correct it by next day which never came, because with poor inhalation capacity of paralyzed chest muscles, he developed left basal pneumonia and succumbed to the treatment for this in ICU of Baccha Nursing Home. I wish to pass on this information to my medical fraternity to save as many patients as possible. I can give detailed day-to-day hour-to-hour report with dates and timings if required.

Dr. (Mrs) Usha Omprakash
Consultant Obstetrician and Gynaecologist.


To Section TOC